MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 SC1 GREY MCAN

MIO; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient reported that the infusion set's tubing got detached around the quick release while she was sleeping.The site location was patient's buttock and the pump was located in front of her body, clipped on her bra.Moreover, the infusion had been used for two days (since (b)(6) 2021.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation performed on the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
MDR Report Key11981536
Report Number3003442380-2021-00274
Device Sequence Number4490865
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2023
Device Model NumberMMT-975A600
Device Lot Number5308004
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/11/2021
Patient Sequence Number1